MathSciNet Relay Station
MathSciNet bibliographic data
MR2608966 22E50 (11S37)
Paškūnas, Vytautas Admissible unitary completions of locally $\Bbb Q_p$-rational representations of ${\rm GL}_2(F)$. Represent. Theory 14 (2010), 324–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement